Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Orders in separable algebras


Author: Richard B. Tarsy
Journal: Proc. Amer. Math. Soc. 49 (1975), 43-46
MSC: Primary 16A16
MathSciNet review: 0364333
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The module $ {P^ \ast }/m{P^ \ast }$, where $ P$ is an order in a separable algebra over the quotient field of an integrally closed, quasi-local domain, is studied. It is shown that if the domain is complete, $ {P^ \ast }/m{P^ \ast }$ contains one element from each isomorphism class of irreducible $ P$ modules. Also, in general, if the global dimension of $ P$ is finite, then it equals the homological dimension of $ {P^ \ast }/m{P^ \ast }$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A16

Retrieve articles in all journals with MSC: 16A16


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1975-0364333-5
PII: S 0002-9939(1975)0364333-5
Keywords: Order, local ring, separable algebra, irreducible module
Article copyright: © Copyright 1975 American Mathematical Society